# SDR UALA2012070603647

- Difficulty date: July 5, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,781 hours, 11,841 cycles
- Engine: Pwa PW4056
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Loose
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST STATOR ABOUT 5 O'CLOCK LOOKING FORWARD SCREW IS COMING OUT.  LOOSE FASTENER LOCATED ON INBD INTERMEDIATE CASE FAIRING, 2ND FROM BOTTOM.
